Visit Prostatitis.org    
View unanswered posts | View active topics It is currently Thu Nov 26, 2020 6:30 am



Reply to topic  [ 1 post ] 
 Anybody developed Acne during Prostatitis? 
Author Message

Joined: Sat Aug 24, 2019 10:55 am
Posts: 34
Post Anybody developed Acne during Prostatitis?
Is anybody having my same nightmare. When i was first diagnosed with urethritis, the urologist gave me serenoa repens. inmediately after taking it i started developing a lot of acne on my face so I stopped it after a week, however, acne never went away and is 2 years since that life-changing moment.
In the process of killing this acne bacteria i took antibiotics but it was useless as it always came back,...One year ago my acne started to appear on my forehead and was fading on my cheeks, that's when I was officially diagnosed with prostatitis thanks to an ultrasound. Immediately the new doctor prescribed me Cernilton and wo just by taking it my acne on my forehead faded away but eventually after a few months it came back. Nowadays I'm again developing acne on my forehead and I guess it is because my prostate is big once again as I stopped Cernilton after 6 months.....

Anybody is experiencing a similar issue where acne seems to be connected to the prostate?
Thanks


Mon Mar 30, 2020 2:48 pm
Profile
Display posts from previous:  Sort by  
Reply to topic   [ 1 post ] 

You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum

Search for:
Jump to:  
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group.
Designed by STSoftware for PTF.